Alert archive / Ohio / Gale Watches in 2015

Gale Watch 7, NWS Cleveland, OH

November 20, 2015

NWS Cleveland, OH issued this gale watch at Nov 20, 2015, 4:01 PM EST. It took effect at Nov 21, 2015, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 20, 2015, 4:01 PM EST (21:01 UTC)
In effect from
Nov 21, 2015, 7:00 PM EST
Expired
Nov 21, 2015, 3:35 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WHUS71 KCLE 202101
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EST FRI NOV 20 2015

...WINTER STORM HEADED TO THE GREAT LAKES...

.A WINTER STORM PACKED WITH SNOW AND WIND WILL MOVE EAST TOWARD
THE SOUTHERN GREAT LAKES OVER THE WEEKEND. GALE FORCE WINDS ARE
POSSIBLE WITH THE STORM AS IT MOVES ACROSS THE REGION.

LEZ146>148-210515-
/O.CON.KCLE.SC.Y.0050.000000T0000Z-151121T0300Z/
/O.NEW.KCLE.GL.A.0007.151122T0600Z-151122T1800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
401 PM EST FRI NOV 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS...WEST WINDS 10 TO 15 KNOTS WILL DIMINISH TONIGHT. WINDS
  WILL INCREASE TO GALE FORCE OF 35 KNOTS FROM THE WEST SATURDAY
  NIGHT AND CONTINUE INTO SUNDAY AFTERNOON.

* WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET
  TONIGHT AND THEN BUILD TO 8 TO 11 FEET SATURDAY NIGHT AND
  CONTINUE INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ149-210515-
/O.CON.KCLE.SC.Y.0050.000000T0000Z-151121T0300Z/
/O.NEW.KCLE.GL.A.0007.151122T0000Z-151122T1800Z/
CONNEAUT OH TO RIPLEY NY-
401 PM EST FRI NOV 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. 

* WINDS...WEST WINDS 10 TO 20 KNOTS WILL BECOME LIGHT AND VARIABLE
  TONIGHT. WINDS WILL INCREASE TO GALE FORCE OF 35 KNOTS SATURDAY
  NIGHT AND CONTINUE INTO SUNDAY.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET
  TONIGHT AND THEN BUILD TO 9 TO 12 FEET SATURDAY NIGHT AND
  CONTINUE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ061-169-210515-
/O.NEW.KCLE.GL.A.0007.151122T0000Z-151122T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 PM EST FRI NOV 20 2015

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. 

* WINDS...SOUTH GALES TO 35 KNOTS WILL DEVELOP SATURDAY EVENING
  AND THEN BECOME WESTERLY LATE SATURDAY NIGHT AND CONTINUE INTO
  SUNDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 10 TO 13 FEET SATURDAY NIGHT
  AND CONTINUE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ142>145-162>168-210515-
/O.NEW.KCLE.GL.A.0007.151122T0600Z-151122T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
401 PM EST FRI NOV 20 2015

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS...WEST GALES TO 35 KNOTS WILL DEVELOP SATURDAY NIGHT AND
  CONTINUE INTO SUNDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 7 TO 10 FEET SATURDAY NIGHT AND
  CONTINUE INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LOMBARDY
2 follow-up statements
923 
WHUS71 KCLE 210321
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 PM EST FRI NOV 20 2015

LEZ146>148-211130-
/O.EXP.KCLE.SC.Y.0050.000000T0000Z-151121T0300Z/
/O.CON.KCLE.GL.A.0007.151122T0600Z-151122T1800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
1021 PM EST FRI NOV 20 2015

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...

* WINDS...WINDS WILL INCREASE QUICKLY SATURDAY EVENING TO
  SOUTHWEST GALES OF 35 KNOTS. WINDS WILL BEGIN TO DECREASE SUNDAY
  AFTERNOON.

* WAVES/SEAS...WAVES OF 1 TO 3 FEET WILL BUILD TO 9 TO 12 FEET
  SATURDAY NIGHT AND CONTINUE INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ149-211130-
/O.EXP.KCLE.SC.Y.0050.000000T0000Z-151121T0300Z/
/O.CON.KCLE.GL.A.0007.151122T0000Z-151122T1800Z/
CONNEAUT OH TO RIPLEY NY-
1021 PM EST FRI NOV 20 2015

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

* WINDS...WINDS WILL INCREASE TO SOUTHWEST GALES OF 35 KNOTS AS
  EARLY AS SATURDAY EVENING AND CONTINUE INTO SUNDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 9 TO 12 FEET SATURDAY NIGHT
  AND CONTINUE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ061-169-211130-
/O.CON.KCLE.GL.A.0007.151122T0000Z-151122T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1021 PM EST FRI NOV 20 2015

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

* WINDS...SOUTH GALES TO 35 KNOTS WILL DEVELOP SATURDAY EVENING
  AND THEN BECOME SOUTHWEST GALES TO 40 KNOTS SATURDAY NIGHT
  CONTINUING INTO SUNDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 10 TO 13 FEET SATURDAY NIGHT 
  AND CONTINUE ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ142>145-162>168-211130-
/O.CON.KCLE.GL.A.0007.151122T0600Z-151122T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
1021 PM EST FRI NOV 20 2015

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...

* WINDS...SOUTHWEST GALES TO 35 KNOTS WILL DEVELOP SATURDAY NIGHT
  AND WEST GALES OF 35 KNOTS WILL CONTINUE SUNDAY MORNING. WINDS
  WILL BEGIN TO DECREASE SUNDAY AFTERNOON.

* WAVES/SEAS...WAVES WILL BUILD TO 7 TO 10 FEET SATURDAY NIGHT 
  AND CONTINUE INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
041 
WHUS71 KCLE 210835
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
335 AM EST SAT NOV 21 2015

...GALES LIKELY TONIGHT INTO SUNDAY.

LEZ142>148-162>168-211645-
/O.UPG.KCLE.GL.A.0007.151122T0600Z-151122T1800Z/
/O.NEW.KCLE.GL.W.0030.151122T0300Z-151122T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
335 AM EST SAT NOV 21 2015

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WINDS WILL BECOME WEST AND INCREASE TO 35 TO
  40 KNOT GALES EARLY TONIGHT THEN CONTINUE INTO SUNDAY BEFORE
  DIMINISHING BELOW GALE FORCE SUNDAY AFTERNOON.

* WAVES/SEAS...WAVES WILL BUILD TO 7 TO 11 FEET SATURDAY NIGHT AND
  CONTINUE INTO SUNDAY BEFORE STARTING TO SUBSIDE LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-149-169-211645-
/O.UPG.KCLE.GL.A.0007.151122T0000Z-151122T1800Z/
/O.NEW.KCLE.GL.W.0030.151122T0300Z-151122T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 AM EST SAT NOV 21 2015

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS TO 30 KNOTS EARLY THIS EVENING WILL BECOME
  WEST GALES TO 35 KNOTS BY MIDNIGHT AND CONTINUE INTO SUNDAY
  BEFORE DIMINISHING BELOW GALE FORCE SUNDAY AFTERNOON.

* WAVES/SEAS...WAVES WILL BUILD TO 10 TO 13 FEET TONIGHT AND
  CONTINUE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Nov 20, 3:49 PM EST, 12 minutes earlier.

Area forecast discussion, Nov 20, 3:49 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EST FRI NOV 20 2015

.SYNOPSIS...
HIGH PRESSURE OVER THE OHIO VALLEY WILL WEAKEN INTO TONIGHT. A
LOW WILL TRACK NORTHEAST ACROSS LAKE ERIE SATURDAY EVENING PULLING
A COLD FRONT ACROSS THE AREA. HIGH PRESSURE WILL SPREAD UP THE
OHIO VALLEY BY SUNDAY NIGHT THEN SETTLE OVER THE NORTHEAST THROUGH
WEDNESDAY BEFORE SHIFTING EAST TO ALLOW A COLD FRONT TO SLOWLY
MOVE EAST ACROSS OHIO BY SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HIGH PRESSURE WILL SLOWLY WEAKEN AS IT MOVES EASTWARD TONIGHT.
THIS WILL ALLOW A WARM FRONT TO LIFT NORTHWARD ACROSS OHIO
REACHING CENTRAL OHIO BY SUNRISE ON SATURDAY. AS THE LOW MOVES TO
THE CENTRAL MISSISSIPPI RIVER VALLEY OVERNIGHT SOUTHEASTERLY WINDS
WILL INCREASE. THIS WILL HELP TO KEEP THE ATMOSPHERE RATHER DRY AS
THE DOWNSLOPE FLOW INCREASES. THERE MAY BE SOME LIGHT SNOW THAT
DEVELOPS OVER NW OHIO LATE TONIGHT BUT IT LOOKS LIKE THERE COULD
BE A QUICK SHOT TOWARD SUNRISE.

CLOUD COVER WILL INCREASE OVERNIGHT BUT WITH THE VERY DRY LOWER
LEVELS WILL ALLOW FOR A QUICK COOL DOWN THIS EVENING. LOWS WILL
LIKELY BE SIMILAR TO LAST NIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
LOW PRESSURE WILL TRACK ACROSS NORTHERN OHIO SATURDAY AFTERNOON.
THIS WILL BRING AN AREA OF RAIN ACROSS THE REGION FROM WEST TO
EAST THROUGH THE DAY. THE DRY AIR WILL IMPACT HOW FAST IT MOVES
EASTWARD. TEMPERATURES WILL COOL WITH SOME EVAPORATIVE COOLING
DURING THE AFTERNOON. THIS MAKES IT A DIFFICULT DECISION ON HOW
SOON THE RAIN WILL SWITCH OVER TO SNOW. FOR NOW HAVE USED THE
TRACK OF THE 850 MB LOW FOR THE RAIN/SNOW LINE. LATEST MODELS
TRACK THE LOW OVER TOLEDO AROUND 21Z ON SATURDAY SO THINK THE RAIN
WILL NOT CHANGE TO SNOW UNTIL AFTER THIS TIME. THERE MAY BE A
QUICK BURST OF SNOW DURING THE EVENING BUT AT THIS POINT ONLY
THINK A QUICK 1 TO 2 INCHES WILL OCCUR. THIS WILL NEED TO BE
MONITORED CLOSELY BY LATER SHIFTS.

LAKE EFFECT SNOW WILL DEVELOP IN THE WAKE OF THE LOW SATURDAY
NIGHT AND CONTINUE INTO SUNDAY NIGHT. THE SNOWBELT WILL HAVE THE
BEST CHANCES OF SNOW DURING THIS TIME PERIOD. IT DOES APPEAR 4
TO 8 INCHES OF SNOW WILL BE POSSIBLE OVER A 36 HOUR PERIOD. WANT
TO SEE ANOTHER MODEL RUN OR TWO BEFORE HOISTING ANY HEADLINES.
HOWEVER IT DOES APPEAR THAT A LAKE EFFECT SNOW ADVISORY WILL BE
NEEDED. HIGH PRESSURE WILL BRIEFLY BUILD INTO THE AREA ON SUNDAY
NIGHT BUT THE NEXT AREA OF LOW PRESSURE WILL BE MOVING INTO THE
CENTRAL GREAT LAKES ON MONDAY. SO ANOTHER ROUND OF SNOW WILL BE
POSSIBLE...ESPECIALLY NORTHEAST OHIO INTO NW PA. LAKE EFFECT MAY
ONCE AGAIN DEVELOP IN ITS WAKE.

SINCE MUCH OF THE REGION WILL BE ON THE EAST SIDE OF THE 850 MB
TRACK WE SHOULD SEE HIGHS WARM INTO THE 40S. COOLER SUNDAY INTO
MONDAY WITH HIGHS IN THE 30S.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AFTER A ROUND OF INCLEMENT WINTER WEATHER OVER THE WEEKEND...WE CAN
EXPECT TO SEE ANOTHER UPPER LEVEL RIDGE BUILD EAST OVER THE FORECAST
AREA BY MID WEEK. THIS FEATURE WILL BRING WITH IT A FAIRLY LARGE
AREA OF HIGH PRESSURE TO THE EASTERN UNITED STATES. THE HIGH WILL
MOVE FAIRLY SLOWLY EAST TO THE EASTERN SEABOARD BY WEDNESDAY NIGHT
ALLOWING A RETURN SOUTHERLY FLOW TO DEVELOP. ONCE AGAIN...WINDS MAY
BE AN ISSUE IN THE EXTENDED PERIODS AS LOW PRESSURE APPROACHES FROM
THE SOUTHWEST. GULF OF MEXICO MOISTURE OPENS UP AND STREAMS NORTH IN
ADVANCE OF THE LOW PRESSURE SYSTEM. SOME SHOWER ACTIVITY WILL SPREAD
EAST IN ADVANCE OF THE LOW PRESSURE SYSTEM FOR LATE WEDNESDAY NIGHT
AND CONTINUE INTO FRIDAY NIGHT. UNFORTUNATELY...THIS WEATHER PATTERN
DOES NOT LOOK GOOD FOR THOSE THAT LIKE COLD AND SNOW FOR THE FIRST
SHOPPING DAY AFTER THANKSGIVING.  WARM AIR ADVECTION WILL TAKE PLACE
IN THE WAKE OF THE HIGH PRESSURE AND IN ADVANCE OF THE LOW PRESSURE.
TEMPERATURES WILL ONCE AGAIN BE RUNNING ABOVE NORMAL THROUGH THE
PERIOD.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LATEST SATELLITE SHOWS A SWATH OF CLOUDS MOVING FROM WEST TO EAST
TOWARD THE FORECAST AREA. THIS CLOUD DECK WILL PUSH INTO THE
FORECAST AREA LATE THIS AFTERNOON INTO TONIGHT. CLOUDS CONTINUE TO
PERSIST OVER ERIE AS LAKE EFFECT CONTINUES OVER THAT REGION.
EXPECTING CEILINGS TO LOWER IN THE WEST WITH TIME OVERNIGHT AND
SOME LIGHT SNOW WILL DEVELOP AT TOLEDO AND FINDLAY TOWARD THE END
OF THE PERIOD. WINDS WILL GRADUALLY DIMINISH WITH TIME THIS
EVENING AND SHIFT AROUND TO A MORE EASTERLY DIRECTION AS LOW
PRESSURE APPROACHES FROM THE WEST.

OUTLOOK...NON VFR LIKELY AT TIMES SATURDAY NIGHT. NON VFR WILL
CONTINUE IN THE SNOWBELT OF EXTREME NORTHEAST OH AND NORTHWEST PA
SUNDAY.

&&

.MARINE...
WILL BE HOISTING A GALE WATCH FOR LAKE ERIE BUT TIMING IS
A BIT AWKWARD. AS LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS THE
LAKE OVER THE WEEKEND...SOUTHERLY DOWNSLOPING FLOW WILL DEVELOP
SATURDAY EVENING OVER THE EASTERN PORTIONS OF THE LAKE. THIS WIND
COULD REACH GALE FORCE IN ADVANCE OF THE LOW. THEN...AS LOW PRESSURE
MOVES EAST AND COLD FRONT PASSES THROUGH THE AREA...COLD AIR
ADVECTION WILL LIKELY CAUSE WINDS TO MIX DOWN TO THE SURFACE AND
REACH MINIMAL GALE FORCE ON THE LAKE. OTHERWISE...WINDS ARE EXPECTED
TO BE GENERALLY LIGHT BEGINNING TONIGHT BUT THEN INCREASING FAIRLY
QUICKLY DURING THE DAY SATURDAY. AFTER THE LOW PASSES EAST...WINDS
WILL REMAIN WELL INTO THE 20S THROUGH THE END OF THE PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON FOR
     LEZ061-149-169.
     GALE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON
     FOR LEZ142>148-162>168.
     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     LEZ146>149.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Nov 20, 3:54 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EST FRI NOV 20 2015

OHZ008>010-017>023-027>033-036>038-047-212100-
SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
354 PM EST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE WILL MOVE ACROSS NORTHERN OHIO ON SATURDAY. IN THE
WAKE OF THE LOW THE FIRST ACCUMULATING SNOW MAY OCCUR. AT THIS
POINT A DUSTING TO AN INCH LOOKS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-212100-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
354 PM EST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE WILL MOVE ACROSS NORTHERN OHIO ON SATURDAY. IN THE
WAKE OF THE LOW SOME LAKE EFFECT SNOW IS ANTICIPATED. THE HIGHER
TERRAIN OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WILL SEE THE
HIGHEST AMOUNTS WITH 4 OR MORE INCHES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006-007-212100-
LUCAS-WOOD-OTTAWA-
354 PM EST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE WILL MOVE ACROSS NORTHERN OHIO ON SATURDAY. IN THE
WAKE OF THE LOW THE FIRST ACCUMULATING SNOW MAY OCCUR. A QUICK
BURST OF SNOW MAY OCCUR SATURDAY EVENING WITH SNOWFALL AMOUNTS OF
A DUSTING TO 2 INCHES POSSIBLE. THE HEAVIER AMOUNTS WILL LIKELY
BE NEAR AND WEST OF TOLEDO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>148-162>168-212100-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
354 PM EST FRI NOV 20 2015

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-149-169-212100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 PM EST FRI NOV 20 2015

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in Ohio, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.